Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Reddish raised spots on glans of penis after masturbation, rough sex. What are they?

I have some shiny purplish/redish spots on the glans of my penis. They are slighly raised. they are not irritating, or burning, and they cause me no pain. I have had them before, and they usually occur as the result of rough sex or after masturbation. healing time takes about a month, and peeling occurs. Again, i experience no pain. I am trying to rule out herpes , and from my research, these spots indicate psoriasis , but again, i have no discomfort. Thank-you
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query. Based on the facts that you have posted it appears that you are getting red spots on he glans penis frequently.
This is most likely to be due to dry rough handling of penis while masturbating.
This can not be either psoriasis or herpes as you have no sexual contact with a female partner.
Please use some lubricant while masturbation and clean your getals with warm water immediately after masturbation.
Dr,Patil.
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor